# SDR USAA920081428

- Difficulty date: July 8, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645522C
- Part serial: BN159
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - RT AILERON TAB DELAMINATED.  REPLACED RT AILERON TAB IAW US AIRWAYS JOB  CARD 03C40627010.  (S)
